# SDR SWAA071110

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 32,526 hours, 19,500 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A4451
- Condition: Chafed
- Location: Mlg W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AT FL 350 MASTER CAUTION AND HYDRAULIC LIGHTS ILLUMINATED, HYDRAULIC B-SYSTEM QUANTITY AT -0-.  FOUND B-HYDRAULIC SYSTEM SPOILER PRESSURE LINE CHAFED.  REMOVED AND REPLACED SPOILER PRESSURE LINE PER MM.
